# SDR USAA950066

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Condition: Cracked
- Location: Bs 1452
- Part time: 37,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND .5 INCH AND .75 INCH CRACK IN STATION 1452 LONGERONS 3R AND 3L.  MANUAL NEW CLIP AND REPAIRED PER SRM 53-03.  (Z)
